uuuggghhh!!!!!!! i am so upset!!!!! my life has totaly fliped upside down sice i started taking my meds!!!!!!! i use to like three days grace, my friends, and drawing! now, i cant listen to it cuz it makes my stomache hurt and my friends just make me mad cuz they r so depressing all the time!!!!! i dont want to draw my awsome pictures of pain and agony!!!!! i have no ispiration anymore!!!!!!! frist i was numb because of the bullying and my parents divorce but now im numb because the meds block the pain!!!! all i see are lies of happy sunshine rainbows!!!!!!! please help me before my entire life implaods on me!!!!!! TT~TT
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...